advertisement
Question
Posted by: Helena | 2011/01/24

Progestorone VS Oestrogen

I''ve been on Nur Isterate for six years, which was caused my vagina and entrance to vagina to " shrink"  causing excrutiating pain during intercourse. My gynea changed me to the pill nine months ago, first to Yazmin and then to Minerva. According to him I needed the other hormone Oestrogen? opposed to the Progestorone in Nur Isterate to rectify the problem. Both Pill gave me unbearable migraines, so I discontinued use of it after six months on it. He now prescribed Depo-Provera, although my problem is still not solved. I am worried that this may be the " wrong"  hormone again as the main ingredient is " Medroxy Progestorone Acetate" . Please can you suggest any contraceptive which will help solve my problem, make my periods light and not cause migraines? I cannot have a Marena at this stage as there is not enough space. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could have a copper IUCD
This has no hormones so you would have your natural cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/26

You could have a copper IUCD
This has no hormones so you would have your natural cycle.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement